# SDR UPS01835289

- Difficulty date: March 15, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN A/C NEEDS TWO SIX MAN LIFE RAFTS FOR OVERWATER FLIGHT.     INSTALLED TWO SIX MAN LIFE RAFTS PART 600-107RU SER D112M & F41M.
